Please use this identifier to cite or link to this item:
|Title:||Perturbations from an elliptic Hamiltonian of degree four I. Saddle loop and two saddle cycle||Authors:||DUMORTIER, Freddy
|Issue Date:||2001||Publisher:||ACADEMIC PRESS||Source:||Journal of differential equations, 176(1). p. 114-157||Abstract:||The paper deals with Lienard equations of the form (x) over dot = y, (y) over dot = P(x) + yQ(x) with P and Q polynomials of degree respectively 3 and 2. Attention goes to perturbations of the Hamiltonian vector fields with an elliptic Hamiltonian of degree 4 and especially to the study of the related elliptic integrals. Besides some general results the paper contains a complete treatment of the Saddle Loop case and the Two Saddle Cycle case. It is proven that the related elliptic integrals have at most two zeros, respectively one zero. the multiplicity taken into account. The bifurcation diagram of the zeros is also obtained.||Keywords:||CUBIC LIENARD EQUATIONS; CRITICAL-POINTS; NUMBER; PERIOD; CUSP||Document URI:||http://hdl.handle.net/1942/5314||ISSN:||0022-0396||e-ISSN:||1090-2732||DOI:||10.1006/jdeq.2000.3977||ISI #:||000171903600004||Category:||A1||Type:||Journal Contribution||Validations:||ecoom 2002|
|Appears in Collections:||Research publications|
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.